It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I stopped taking Cymbalta 60mg about two weeks ago. After about a week I went down to 30mg, for 6 days then stopped taking it completely. I also stopped taking Xanax. Even though my doctor told me to do this, I think I went off of it too fast. I have had really bad suicidal thoughts, anxiety, and insomnia. This really scares me!! I ended up in the ER Thursday for my symptoms. The Doctor gave me Clonidine. I don't like the way it makes me feel at all. I'm currently taking Seroquel and Ativan. I think taking all of those are making my heart beat too slow, so I stopped taking the Clonidine. My withdrawal symptoms are freaking me out! I have this weird sensation go through my body if I look up too fast, walk, or try to lie down. I have extreme dizziness, lot's of PVC's, and I'am constantly freezing and have uncontrolable shaking at night. If I eat anything I get nauseated. The thing that scares me the most, is that I'm afraid I'am going to get a seizure. My head constantly pounds and hurts, and I have uncontrollable body movements. All of this and the Doctor says I should be fine!! Are these common with withdrawals, and did I go off the meds too fast????? I'm scared and I feel horrible!! Please help!!

Thank You,
~NicoletteAshley
I think you may have went to fast but I can say when I weaned off Paxil years back (took it for 2 years) I had all those symptoms you are having now EXCEPT for the scuicidal thoughts.That is obviously no good.I would return to the doctor and try and get through to him about these thoughts.Maybe you need to go back on the medication and wean off alot slower......Was the intial medication not working...why did you want to stop taking it to begin with?





All times are GMT -7. The time now is 12:11 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!